APPROXIMATE FIXED POINT IN FUZZY NORMED SPACES FOR NONLINEAR MAPS

Document Type : Research Paper

Authors

1 Faculty of Mathematics, Vali-e-Asr University of Raf- senjan, Rafsenjan, Iran

2 Faculty of Mathematics, Yazd University, Yazd, Iran

3 Faculty of Mathematics, Vali-e-Asr University of Rafsenjan, Raf- senjan, Iran

Abstract

We de ne approximate xed point in fuzzy norm spaces and prove
the existence theorems, we also consider approximate pair constructive map-
ping and show its relation with approximate fuzzy xed point.

Keywords


[1] I. Altun,Some xed point theorems for single and multivalued mappings on ordered nonarchimeden fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 7(1) (2008), 49-62.
[2] T. Bag and S. K. Samanta,Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math.,11(3) (2003), 687-705.
[3] T. Bag and S. K. Samanta,Fuzzy bounded linear operators, Fuzzy Sets and systems, 151(3)(2005), 513-547. 
[4] T. Bag and S. K. Samanta,Some xed point theorems in fuzzy normed linear spaces, Information ciences, 177 (2007), 3271-3289.
[5] F. E. Browder,Nonexpansive nonlinear operators in a Banach spaces, Proc. Natl. Acad. Sci.USA,54 (1965), 1041-1044.
[6] M. Cancan,Browders xed point theorem and some interesting results in intuitionistic fuzzy normed spaces, Fixed Point Theory and Applications, Article ID 642303, 11 pages doi:10.1155/(2010)/642303, 2010.
[7] L. Cadariu and V. Radu,On the stability of the Cauchy functional equation: a xed point approach, in Iteration Theory, Grazer Math. Ber., Karl-Franzens-Universitaet, Graz, Austria,346(2004), 43-52.
[8] A. Chitra and P. V. Mordeson,Fuzzy linear operators and fuzzy normed linear spaces, Bull.Cal. Math. Soc.,74 (1969), 660-665.
[9] R. Espinola,A new approach to relatively nonexpansive mappings, Proc. Amer. Math. Soc.,136(6) (2008), 1987-1995.
[10] I. Golet,On fuzzy normed spaces, Southest Asia Bull. Math., 31(2) (2007), 245-254.
[11] M. Grabic,Fixed points in fuzzy metric spaces, Fuzzy Sets ans Systems, 27(3) (1988), 385-389.
[12] M. Marudai and P. Vijayaraju,Fixed point theorems for fuzzy mapping, Fuzzy Sets and Systems,135(3) (2003), 402-408.
[13] F. Merghadi and A. Aliouche,A related xed point theorem in n fuzzy metric spaces, Iranian Journal of Fuzzy Systems,7(3) (2010), 73-86.
[14] M. Ra and M. S. M. Noorani,Fixed point theorem on intuitionistic fuzzy metric space,Iranian Journal of Fuzzy Systems,3(1) (2006), 23-29.
[15] R. Saadati, S. M. Vaezpour and Y. J. Cho,Quicksort algorithm: application of a fixedpoint theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words, Journal of Computational and Applied Mathematics,228(1) (2009), 219-225.
[16] Krishnapal Singh Sisodia, M. S. Rathore, Deepak Singh and Surendra Singh Khichi,A common xed point theorem in fuzzy metric spaces, Int. Journal of Math. Analysis, 5(17) (2011),819-826. 
[17] T. Zikic,On xed point theorems of Gregori and Sapena, Fuzzy Sets and Systems, 144(3)(2004), 421-429.